RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 3, Pages 423–433 (Mi mz1842)  

This article is cited in 2 scientific papers (total in 2 papers)

On the completeness of a new intuitionistic connective

A. D. Yashin

M. V. Lomonosov Moscow State University

Abstract: A. V. Bessonov suggested an example of an intuitionistic calculus that defines a new connective in the sense of P. S. Novikov. Using the Bessonov logic as an example, this definition is compared with a similar definition suggested by D. M. Gabbay to show that the Bessonov logic does not comply with Gabbay's definition. An example of a calculus that satisfies Novikov's definition but has no disjunctive property is constructed.

DOI: https://doi.org/10.4213/mzm1842

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:3, 313–320

Bibliographic databases:

UDC: 517.11
Received: 07.02.1994
Revised: 16.02.1995

Citation: A. D. Yashin, “On the completeness of a new intuitionistic connective”, Mat. Zametki, 60:3 (1996), 423–433; Math. Notes, 60:3 (1996), 313–320

Citation in format AMSBIB
\Bibitem{Yas96}
\by A.~D.~Yashin
\paper On the completeness of a~new intuitionistic connective
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 3
\pages 423--433
\mathnet{http://mi.mathnet.ru/mz1842}
\crossref{https://doi.org/10.4213/mzm1842}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1428856}
\zmath{https://zbmath.org/?q=an:0897.03011}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 3
\pages 313--320
\crossref{https://doi.org/10.1007/BF02320369}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400010}


Linking options:
  • http://mi.mathnet.ru/eng/mz1842
  • https://doi.org/10.4213/mzm1842
  • http://mi.mathnet.ru/eng/mz/v60/i3/p423

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yashin, AD, “New solutions to Novikov's problem for intuitionistic connectives”, Journal of Logic and Computation, 8:5 (1998), 637  crossref  mathscinet  zmath  isi  scopus  scopus
    2. A. D. Yashin, “Novikov Complete Logics: Translation Techniques”, Algebra and Logic, 43:3 (2004), 205–214  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:220
    Full text:72
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020